# SDR FDEA201606292193

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3500Y24
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD FLAP, BOTTOM SKIN CHAFED AT INBD CORNER.  CHECK LIMITS, FOUND OUT OF LIMITS IAW SRM-57-53-01-1A, PG 7, FIG 101, DET VI.  R & R SKIN PANEL 113N3500Y24 AT RT WING, OTBD FLAP INBD IAW SRM-51-40-02-0G AND DWG 113N3500, CAT-A , MAJOR REPAIR.
